# SDR CA081016008

- Difficulty date: October 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727-2Q6
- Aircraft time: 53,709 hours
- Engine: Pwa JT8D17
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 65378786
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, NR 3 ENGINE THRUST REVERSER OPERATING LIGHT ILLUMINATED THROUGH 5000 FT. THE ACFT RETURNED TO THE AIRPORT. THE NR3 ENG THRUST REVERSER WAS DEACTIVATED AND MEL APPLIED. UPON REACHING THE DESTINATION, THE NR3 ENGINE THRUST REVERSER SWITCH WAS REPLACED, ENGINE RUN CARRIED OUT AND THE THRUST REVERSER WAS FUNCTIONALLY CHECKED AS SERVICEABLE. THE DEFERRAL WAS CLEARED AND THE ACFT WAS RETURNED TO SERVICE.
